MathSciNet Relay Station
MathSciNet bibliographic data
MR3002333 93C40 (26A33 34A08 34H10 93B12)
Yin, Chun; Dadras, Sara; Zhong, Shou-ming; Chen, YangQuan Control of a novel class of fractional-order chaotic systems via adaptive sliding mode control approach. Appl. Math. Model. 37 (2013), no. 4, 2469–2483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement